# SDR 365031

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 340B277
- Aircraft time: 24,947 hours, 27,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 16604
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON SEATS 2 AND 3, REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IN AISLE SEAT 3A PERFORMED OPS CHECK IAW MM CHECKED GOOD, REMOVED AND REPLACED POWER SUPPLY.
